# SDR 20030825

- Difficulty date: March 11, 2005
- Submitted: April 12, 2005
- Operation: Air carrier
- Aircraft: N184UX
- Make and model: Beech 1900D
- Aircraft serial: UE184
- Aircraft time: 20,720 hours, 26,436 cycles
- System (JASC): 5630 · Door Windows
- Part: Window
- Part number: 1294300433
- Condition: Cracked
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE INSPECTION, EMERGENCY EXIT 4C WINDOW PAN FOUND CRACKED AT RADIUS.  REPLACED WINDOW PAN IAW EO.  AIRCRAFT RETURNED TO SERVICE.
